# SDR UIEA2019112205943

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,282 hours, 17,434 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 233T32411303
- Part serial: D00822
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WING LIGHT IN SWITCH IS INOP. ( RELAMPED, NO HELP. PLACED WING ANTI-ICE SWITCH LIGHT ON DEFERRAL; TRANSFERRED TO MDDR #120986 IAW MEL 30-11-02A, CAT 'C'.   LP 1073500 - M3: REMOVED AND REPLACED WING & ENGINE ANTI ICE PANEL ASSY IAW B767 AMM 30-11-01. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI 120986.  )
